# SDR SWAA971039

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C2 CHECK, FOUND CABIN EMERGENCY EXIT TRACK LIGHTS INOP BETWEEN ROWS 5 AND 10.  REPAIRED PER BOEING M/M.
